# SDR CA150929011

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,461 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 222727110
- Condition: Damaged
- Part time: 2,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200HR INSPECTION OF THE AIRCRAFT, THE LEFT PEDAL OF THE PILOT`S RUDDER PEDAL ASSEMBLY WAS FOUND UNSERVICEABLE. THE RUDDER CONTROL CABLE THAT IS ROUTED THROUGH THE RUDDER PEDAL ASSEMBLY "S" TUBE HAD PARTIALLY WORN THROUGH AT THE AFT SIDE OF THE UPPER BEND OF THE TUBE. THIS FAILURE COULD POSSIBLY RESTRICT RUDDER TRAVEL IN FLIGHT. THE UNSERVICEABLE PART WAS REMOVED, ALONG WITH THE RIGHT PEDAL, NEW PEDALS AND CONTROL CABLES WERE INSTALLED AS PER MAINTENANCE MANUAL, FUNCTION CHECKED AND DUAL INSPECTED.
